# SDR USAA2009062591596

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 63,130 hours, 28,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C7 - EES - AFT LEFT SERVICE DOOR DAMPER AND EMERGENCY ASSIST BOTTLE PRESSURE LOW.  REPLACED DIAPHRAGM IN PERCUSSION MECHANISM IAW A320 AMM 52-10-00-610-001.
